Curves of constant breadth

Stanislav Šmakal

Czechoslovak Mathematical Journal (1973)

  • Volume: 23, Issue: 1, page 86-94
  • ISSN: 0011-4642

How to cite

top

Šmakal, Stanislav. "Curves of constant breadth." Czechoslovak Mathematical Journal 23.1 (1973): 86-94. <http://eudml.org/doc/12704>.

@article{Šmakal1973,
author = {Šmakal, Stanislav},
journal = {Czechoslovak Mathematical Journal},
language = {eng},
number = {1},
pages = {86-94},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Curves of constant breadth},
url = {http://eudml.org/doc/12704},
volume = {23},
year = {1973},
}

TY - JOUR
AU - Šmakal, Stanislav
TI - Curves of constant breadth
JO - Czechoslovak Mathematical Journal
PY - 1973
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 23
IS - 1
SP - 86
EP - 94
LA - eng
UR - http://eudml.org/doc/12704
ER -

References

top
  1. E. Barbier, Note sur le problème de l'aiguille et le jeu du joint couvert, J. Math. pures appl. (2 )5 (1860), 273-286. 
  2. W. Blaschke, Über Raumkurven von konstanter Breite, Ber. Verh. Sächs. Akad. Leipzig 66 (1914), 171-177. (1914) Zbl45.0731.02
  3. T. Bonnesen W. Fenchel, Theorie der konvexen Körper, Berlin 1934, New York 1948. (1934) Zbl0008.07708
  4. W. Fujiwara, On space curves of constant breadth, Tohoku Math. J. 5 (1914), 180-184. (1914) Zbl45.0731.01
  5. E. Meissner, Über die Anwendungen von Fourier-Reihen auf einige Aufgaben der Geometrie und Kinematik, Vierteljahrsheft der Naturforschenden Gesellschaft Zürich 54 (1909), 309-329. (1909) Zbl40.0625.04
  6. Z. Nádeník, Bertrand's curves in fivedimensional space, (Russian.) Czech. Math. J. 2 (77), (1952), 57-87. (1952) MR0053564
  7. Z. Nádeník, Sur les courbes fermées dont l'indicatrice sphérique des dernières normales est centrée, Czech. Math. J. 17 (92), (1967), 447-459. (1967) Zbl0155.30302MR0218974
  8. Z. Nádeník, Les courbes gauches de largeur constante, Czech. Math. J. 17 (92), (1967), 540-549. (1967) Zbl0155.30303MR0220176
  9. Z. Nádeník, Les courbes de largeur constante dans l'espace à quatre dimensions, Čas. pěst. mat. 93 (1968), 134-140. (1968) Zbl0155.30304MR0234350
  10. J. Steiner, Von dem Krümmungsschwerpunkte ebener Curven, J. reine angew. Math. 21 (1840), 33-63 and 101-133. 
  11. S. Šmakal, Vertices of space curves, Czech. Math. J. 23 (98), (1973), 74-85. (1973) MR0315604

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.